# SDR 08FDEA02887

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: A52175325301
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RT AFT PAX DOOR FRAME SEGMENT UNDER BEAM 8 BROKEN REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
